# SDR SWAA2021091615326

- Difficulty date: September 8, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD CORNER SCUFF PLATE FOUND CRACKED. ; / [01] LOCATED AND DRILLED NEW AFT CARGO DOOR FORWARD SCUFF PLATE IAW SRM 51-40-05-0G-0. SCUFF PLATE WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q0035HUM.; [02] VERIFIED 1
